# SDR USAA2012052200019

- Difficulty date: May 19, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 55,602 hours, 8,383 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: F5528000000600
- Part serial: CC2233
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - MOISTURE INGESSION ON UPPER SURFACE OF LEFT ELEVATOR AT ELEVATOR RIBS 2, 3, 6, 7, 8, 9 & 10 BETWEEN 2.3 TO 4.2 INCHES FORWARD OF TRAILING EDGE.  REPAIRED LEFT ELEVATOR UPPER SURFACE IAW A330 SRM 55-21-11 & EO 5511UO56.
